Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

haleystar

Veteran Member
  • Total Reviews

    0
  • Content Count

    248
  • Joined

  • Last visited

Community Reputation

0 Neutral

About haleystar

  • Rank
    Member
  • Birthday 12/23/1981

Recent Profile Visitors

2279 profile views
  1. do you think the amount and frequency of my injections is a problem?? benzaclin is safe for pregnancy right? that's just bp and climidacin, both at cat b meds.
  2. doc already has me on eryomithicin 250mg 3x daily (starting beginning of March and as of last week added the 3rd pill) so that's 750mg total. 4 weeks on 500/day saw no improvement topicals include eyromithicin 2% and azaelic acid using a mild facial wash. i go in for WEEKLY often TWICE WEEKLY cortisone injections with the most ever at one time being 14. last Thursday i had 12 injections and tomorrow (5 days later) i will be getting 10 MORE injected. i also have another appointment scheduled fo
  3. prior to pregnancy i was taking adoxa 500mg with benzaclin and tazorac 5 gel with a light face wash. now i'm 19 weeks pregnant and no longer take adoxa, benzaclin or tazorac. at 10 weeks my skin started EXPLODING with cycstic/nodular acne all around the forehead, nose, upper lip and chin area. i see the derm once and sometimes twice a week for cortisone injections. she put me on eryomythicin 250mg 2x daily 4 weeks ago and we just upped it to 250mg 3x daily last thursday so obviously no improv
  4. ok so here is the skinny. i have been an avid follower of this site (not regimine) but of the site for many years and have found it to be VERY helpful. prior to pregnancy i was using benzaclin in the morning after a mild facial soap and at night i was using tazorac gel in the evening followed by a mild facial soap. i would use the benzaclin on spot at night as a "spot treatment" and that seemed to help. orally (as my form of acne does not respond well to topicals alone) i was taking adoxa 500m
  5. i meant to say that i use the eucerin at night. sorry about that. also i am using benzaclin in the morning before i apply the cetaphil lotion. my derm said to stop using lotion because my skin is way oily but if i don't i am super flaky and gross. i'd rather be a little oily then have my skin fall off throughout the day.
  6. i've switched to the tazorac .01 gel and benziq 5% wash and it makes my face REALLY red. people are constantly telling me that i look like i have a sunburn or thinking that something is wrong with me. in fact the other day someone said "hey pink face". right now i am using eucerin intensive moisturiser in the morning and cetaphil with spf in the morning. do you have any suggestions to make the redness not look so bad? has anyone tried aveeno calming lotion and if so does it cause breakouts?
  7. no pictures. he's going to the same derm that gave me a shot about 3 months ago. i got a SMALL indentation in the skin, nothing severe. they are very very careful about it and use only as much as they need and they always dillute. i've very confident in this dermatology office as far as shots go. if he gets a small indentation it will be ok. he usually has facial hair to cover it up anyhow. it's best if he gets it taken care of asap. he doesn't care about acne and doesn't really get it. this is
  8. thanks. my new derm said she would see him as an "emergency patient" and could squeeze him in before the end of the week. it looks bad, at least this morning. it looks like he's got dental gauze in his mouth or tobacco. i have yet to see if the swelling went down any tonight. she said he may need antibiotics.
  9. ok, i've been on tazorac cream .1 for 9 months and my skin is SUPER oily. i've been using it in the morning because switching to night didn't help. i just saw a new derm and she switched me to the gel .1% and wants me to use it at night. my question is this...will i experience another initial breakout? what kind of things should i expect as far as skin texture, breakouts, etc.? also she has put me on benziq wash (spelling? i'm going off the prescription so sorry if the spelling is messed up). d
  10. my husband notice an "underground" zit develop yesterday. this morning when he woke up it grew to almost a dime size not. it's deep under the skins surface with no chance of popping. it's also very swollen but not really painful...yet. is this a cyst, nodule or something worse? please help!
  11. has anyone ever gotten a weird red mark from icing a cyst? i was trying to reduce the swelling and when i was finished i noticed that near the cyst there was a red mark, almost like the skin was burnt. will this go away??????
  12. i've developed some weird acne on my shoulders and chest and a little bit on my back. it is all pustule acne and most of them are very small and very red. i'm on minocycline 100mg twice a day and have been for 2 months. the acne on my face has lessened significantly but now i've got this weird breakout on my body. it started about a two weeks ago after going to the beach. at first i thought it was the sunscreen so when i went to the pool last weekened i didn't use any but the breakout got worse.
  13. i took a full course of 80mg accutane for 5 months and 6 years came and went, sure my acne came back during that time period but not oil. i didn't start to get really oily skin until about a year ago. it came out of nowhere and i've never had a problem with oil up until that point. anyone else experience anything like that or know what may have triggered it?
  14. it never bothered me to buy tampons. now if i ever get to the point where i have to buy depends, then maybe i will be a tad embarrased. there is a difference between normal hormone enduced bleeding and wetting yourself.
×